UM

Browse/Search Results:  1-5 of 5 Help

Selected(0)Clear Items/Page:    Sort:
Stability of fully discrete schemes with interpolation-type fractional formulas for distributed-order subdiffusion equations Journal article
NUMERICAL ALGORITHMS, 2017,Volume: 75,Issue: 4,Page: 845-878
Authors:  Liao, Hong-lin;  Lyu, Pin;  Vong, Seakweng;  Zhao, Ying
Favorite  |  View/Download:14/0  |  Submit date:2018/10/30
Fractional Subdiffusion Equations  Caputo Derivative  Caputo's Bdf Formulas  Minimum-maximum Principle  Discrete Energy Method  Stability And Convergence  
A fast accurate approximation method with multigrid solver for two-dimensional fractional sub-diffusion equation Journal article
Journal of Computational Physics, 2016,Volume: 323,Page: 204-218
Authors:  Lin,Xue lei;  Lu,Xin;  Ng,Micheal K.;  Sun,Hai Wei
Favorite  |  View/Download:9/0  |  Submit date:2019/05/27
Block Lower Triangular Toeplitz Matrix  Block Ε-circulant Approximation  Fractional Sub-diffusion Equations  Multigrid Method  
A Compact Difference Scheme for Fractional Sub-diffusion Equations with the Spatially Variable Coefficient Under Neumann Boundary Conditions Journal article
Journal of Scientific Computing, 2016,Volume: 66,Issue: 2,Page: 725-739
Authors:  Vong S.;  Lyu P.;  Wang Z.
Favorite  |  View/Download:4/0  |  Submit date:2018/12/24
Compact Difference Scheme  Energy Method  Fractional Sub-diffusion Equation  Neumann Boundary Conditions  Variable Coefficient  
Fast approximate inversion of a block triangular Toeplitz matrix with applications to fractional sub-diffusion equations Journal article
Numerical Linear Algebra with Applications, 2015,Volume: 22,Issue: 5,Page: 866-882
Authors:  Lu X.;  Pang H.-K.;  Sun H.-W.
Favorite  |  View/Download:4/0  |  Submit date:2019/02/13
Block Triangular Toeplitz Matrix  Block ε{Lunate}-circulant Matrix  Fourier Transform  Fractional Sub-diffusion Equations  
Compact difference schemes for the modified anomalous fractional sub-diffusion equation and the fractional diffusion-wave equation Journal article
Journal of Computational Physics, 2014,Volume: 277,Page: 1
Authors:  Wang Z.;  Vong S.
Favorite  |  View/Download:4/0  |  Submit date:2018/10/30
Compact Difference Scheme  Fractional Diffusion-wave Equation  Modified Anomalous Fractional Sub-diffusion Equation  Weighted And Shifted Grünwald Difference Operator